# SDR SCNA20201116254

- Difficulty date: October 22, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER SILL INBOARD STRAP AROUND FASTENER HOLES BS 807-887 RBL 20 WL 165.  CORROSION ON AFT CARGO DOOR LOWER SILL INBOARD STRAP BS 807-887 RBL 20 WL 165 FOUND TO BE OUT OF LIMITS, PER SRM 53-60-15-1A-1 FIG 103 DETAIL D.  REMOVED AND REPLACED STRAP, PER SRM 51-40-05, SRM 51-40-02 AND BOEING DRAWING 146A8120.
